# SDR SWAA2024122770670

- Difficulty date: November 22, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 26,682 hours, 13,283 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER SHELF PANEL SUPPORT ANGLE JUST INBD. OF DEFLECTION RIB IS CRACKED<[01] REMOVED SHELF PANEL SUPPORT ANGLE PER SRM 51-40-02 FOR REPLACEMENT.;[02] PARTS DATA UPDATE ONLY;[03] REMOVED AND REPLACED PER SRM 51-40-02.;[04] INSP C/W
